Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 17.06.2017
From: Bekki

Subject: Sulfasalazine and depression

Been on sulfasalazine since November, fine bloods all throughout, but the last month or so I've been so down (had a lot of stress over last couple of years) but not been down like this. I've read depression can be a side effect but just wanted to know if I'm reading too much into it or it can be common enough. Thanks in advance
reply | back to forum

Date: 23.06.2017
From: Colin W

Subject: Re: Sulfasalazine and depression

hi Bekki , not sure how sulpha can cause depression but pretty much everyone with long term illness will suffer , change in lifestyle / sleep problems & not getting out & pain

alot of people with arthritis take amitriptyline , some of us take over the counter but be careful because drugs like St.John's wort should not be taken with Methotrexate , just check with your Rhumy nurse
reply | back to forum

Date: 24.06.2017
From: lucy

Subject: Re: Sulfasalazine and depression

Hi Bekki, I agree with Colin that most of us with a long term illness with suffer from a degree of depression. I've been on sulfasalazine for a long time now and I do get down at times but I think it's more to do with what's going on in my life and the RA. You should speak to your doctor if your mood doesn't lift soon.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board